Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
slightee

My personal regimen

Recommended Posts

Hello everyone,

First time post here. I`m Joe, 30. Started getting mild to moderate acne two years ago. Started with 10% benzoyl peroxide. Did not get any clear results. Started this new regimen before three weeks.

Face wash with 4% BP

Followed by .1% Tretinoin

Then followed by 1% clindamycin

I use the BP wash and Clindamycin two times a day. I use the Tretinoin before bed time. Starting to get mild reactions to Tretinoin at present and some large breakouts. I intend to continue the regimen, as i am only in the third week.

Update: Week 6

Hello there,

Could anyone recommend any modifications to my regimen? The initial redness and dryness has gone. But, i`m having increased no of breakouts. Should i continue, change or stop the regimen?

Regards.

Share this post


Link to post
Share on other sites

Hey, I'm back! And I'm your first reply-post in your log!

Since it's only been three weeks, you could continue your regimen for a little while and see if the new breakouts begin to subside. You might also want to try a non-comedogenic moisturizer like Cetaphil; even if you aren't experiencing excessive dryness from the medication, the lotion might have a slight "diluting" effect on the ointments--not a dilution that reduces the effectiveness of the product, but rather one that provides a slight defense against some unwanted side effects. What kind of reaction are you experiencing? Are you sure that the tretinoin is the cause?

If you're not seeing improvements within the next few weeks, you'll probably want to see your physician again. I'd imagine that you'd be outside of the "initial breakout" window by then. Of course, if you'd rather get a professional reassessment sooner than three weeks from now, that'd be fine too. Totally up to you.

Share this post


Link to post
Share on other sites

Hello there,

Thanks for your reply. The initial dryness and redness due to Tretinoin, has worn off now. I `m just wondering about the efficacy of the treatment. Maybe, i`ll finish these medications and think about changing them, when i go for the next set.

Regards.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×